American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 220 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Albert Borbély. Some results on the convex hull of finitely many convex sets. Proc. Amer. Math. Soc. 126 (1998) 1515-1525. MR 1425113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Joseph E. Borzellino. Orbifolds with lower Ricci curvature bounds. Proc. Amer. Math. Soc. 125 (1997) 3011-3018. MR 1415575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] B. V. Dekster. The Jung Theorem in metric spaces of curvature bounded above. Proc. Amer. Math. Soc. 125 (1997) 2425-2433. MR 1389515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Changyu Xia. Rigidity of compact manifolds with boundary and nonnegative Ricci curvature. Proc. Amer. Math. Soc. 125 (1997) 1801-1806. MR 1415343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Seong-Hun Paeng. Topological entropy for geodesic flows under a Ricci curvature condition . Proc. Amer. Math. Soc. 125 (1997) 1873-1879. MR 1372043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Ju Seon Kim. The structure of hypersurfaces with some curvature conditions . Proc. Amer. Math. Soc. 125 (1997) 1497-1501. MR 1363427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Gabjin Yun. A note on the fundamental groups of manifolds with almost nonnegative curvature. Proc. Amer. Math. Soc. 125 (1997) 1517-1522. MR 1371147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Sadahiro Maeda and Toshiaki Adachi. Holomorphic helices in a complex space form. Proc. Amer. Math. Soc. 125 (1997) 1197-1202. MR 1353391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Thomas Ivey. Ricci solitons on compact Kähler surfaces. Proc. Amer. Math. Soc. 125 (1997) 1203-1208. MR 1353388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Reinhard Schultz. Positive scalar curvature and odd order abelian fundamental groups. Proc. Amer. Math. Soc. 125 (1997) 907-915. MR 1363184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Hyeong In Choi, Sang Moon Kim and Sung Ho Park. Remarks on sphere-type theorems. Proc. Amer. Math. Soc. 125 (1997) 569-572. MR 1343684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Changyu Xia. A generalization of the classical sphere theorem. Proc. Amer. Math. Soc. 125 (1997) 255-258. MR 1363441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] J. P. Rossetti and P. A. Tirao. Compact flat manifolds with holonomy group $\mathbf{Z}_2 \oplus \mathbf{Z}_2$ . Proc. Amer. Math. Soc. 124 (1996) 2491-2499. MR 1353397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Michael Weiss. Curvature and finite domination. Proc. Amer. Math. Soc. 124 (1996) 615-622. MR 1291795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Ara Basmajian and Gerard Walschap. Metric flows in space forms of nonpositive curvature . Proc. Amer. Math. Soc. 123 (1995) 3177-3181. MR 1301009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Mingliang Cai, Tobias Holck Colding and DaGang Yang. A gap theorem for ends of complete manifolds . Proc. Amer. Math. Soc. 123 (1995) 247-250. MR 1213856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Ze Jun Hu. Complete hypersurfaces with constant mean curvature and nonnegative sectional curvatures . Proc. Amer. Math. Soc. 123 (1995) 2835-2840. MR 1260187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] G. Gentile and V. Pagliara. Riemannian metrics with large first eigenvalue on forms of degree $p$ . Proc. Amer. Math. Soc. 123 (1995) 3855-3858. MR 1277111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] W. Kühnel and H.-B. Rademacher. Conformal diffeomorphisms preserving the Ricci tensor . Proc. Amer. Math. Soc. 123 (1995) 2841-2848. MR 1260173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Liang-Khoon Koh. Betti numbers of Alexandrov spaces . Proc. Amer. Math. Soc. 122 (1994) 247-252. MR 1195481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] B. Colbois and J. Dodziuk. Riemannian metrics with large $\lambda\sb 1$ . Proc. Amer. Math. Soc. 122 (1994) 905-906. MR 1213857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Martin Chuaqui. Ricci curvature and a criterion for simple-connectivity on the sphere . Proc. Amer. Math. Soc. 122 (1994) 479-485. MR 1197534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Murad Özaydin and Gerard Walschap. Vector bundles with no soul . Proc. Amer. Math. Soc. 120 (1994) 565-567. MR 1162091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] M. Cai, G. J. Galloway and Z. Liu. Local splitting theorems for Riemannian manifolds . Proc. Amer. Math. Soc. 120 (1994) 1231-1239. MR 1186984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Shun-Hui Zhu. On open three manifolds of quasi-positive Ricci curvature . Proc. Amer. Math. Soc. 120 (1994) 569-572. MR 1166362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Hilário Alencar and Manfredo do Carmo. Hypersurfaces with constant mean curvature in spheres . Proc. Amer. Math. Soc. 120 (1994) 1223-1229. MR 1172943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Albert Borbély. Construction of convex sets in negatively curved manifolds . Proc. Amer. Math. Soc. 118 (1993) 205-210. MR 1166353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Yoshiroh Machigashira. Manifolds with pinched radial curvature . Proc. Amer. Math. Soc. 118 (1993) 979-985. MR 1136236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] François Ledrappier. A heat kernel characterization of asymptotic harmonicity . Proc. Amer. Math. Soc. 118 (1993) 1001-1004. MR 1137226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Zhong Min Shen. Rigidity theorems for nonpositive Einstein metrics . Proc. Amer. Math. Soc. 116 (1992) 1107-1114. MR 1123666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 220 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia